# SDR QXEA2019041100171

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,613 hours, 19,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A FEW SECONDS AFTER SELECTING APU BLEED AIR OPEN, CABIN DUCT HOT AND FLT COMPT DUCT HOT ILLUMINATED AND CABIN FILLED WITH VISIBLE SMOKE AND OIL SMELL. EMERGENCY SERVICES DISPATCHED AND PASSENGERS DEPLANNED THROUGH MAIN CABIN DOOR. REMOVED FROM SERVICE. OPERATED APU WITHOUT BLEED AIR, APU OPERATED NORMALLY.  TURNED APU BLEED ON AND BOTH CABIN AND FLT DECK DUCT HOT CAUTION ILLUMINATED WITH A SLIGHT OIL SMELL IN THE CABIN.  SHUTDOWN APU.  RAN ENGINES AND SELECTED BLEEDS INDIVIDUALLY.  NO CAUTION LIGHTS AND NO OVERHEAT CONDITIONS WITH EITHER #1 OR #2 BLEED SELECTED.  ALSO, NO OIL SMELL NOTED.  COULD NOT DUPLICATE WITH ENGINE BLEED AIR.  SHUTDOWN ENGINES.  ALSO, DURING ENGINE RUN, NOTICED CAB AND FLT DECK TEMPS COULD NOT BE CONTROLLED IN AUTO MODE.  PLACED APU ON MEL. PLACED CABIN TEMP CONTROL (AUTO) ON MEL. PLACED FLIGHT DECK TEMP CONTROL (AUTO) ON MEL. RETURNED TO SERVICE.
